Alert archive / Connecticut / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 117, NWS Albany, NY

June 9, 2011Northwest Hills Planning Region, Connecticut

NWS Albany, NY issued this severe thunderstorm warning at Jun 9, 2011, 4:45 PM EDT for Northwest Hills Planning Region, Connecticut. It was in force for 45 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2011, 4:45 PM EDT (20:45 UTC)
Expired
Jun 9, 2011, 5:30 PM EDT
In force
45 min
Issued by
NWS Albany, NY
Area
Storm-based polygon

County Northwest Hills Planning Region, CT

The radar

The Albany radar (KENX), 107 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 4:45 PM EDTHAIL 1Winchester Center, CT
Jun 9, 4:45 PM EDTHAIL 1.25Winchester Center, CT
Jun 9, 4:50 PM EDTTSTM WND DMGWinchester Center, CTTREES DOWN
Jun 9, 4:53 PM EDTHAIL 1.5Norfolk, CT
Jun 9, 5:07 PM EDTTSTM WND DMGCanaan, CTDOWN TREES
Jun 9, 5:07 PM EDTHAIL 1Winsted, CT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 12:06 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.8 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2011-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 588 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2011-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
588 J/kg
Mixed-layer CIN
-266 J/kg
Mixed-layer LCL
1124 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

611 
WUUS51 KALY 092045
SVRALY
CTC005-092130-
/O.NEW.KALY.SV.W.0117.110609T2045Z-110609T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
445 PM EDT THU JUN 9 2011

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LITCHFIELD COUNTY IN NORTHERN CONNECTICUT...

* UNTIL 530 PM EDT

* AT 444 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  FALLS VILLAGE...OR 11 MILES NORTHWEST OF TORRINGTON...AND MOVING
  EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
   NORFOLK BY 450 PM EDT...
   WINSTED BY 500 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
THURSDAY EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS
AND EASTERN NEW YORK AND SOUTHERN VERMONT.

&&

LAT...LON 4194 7290 4181 7351 4205 7348 4204 7301
      4203 7300 4197 7302 4198 7291 4197 7288
TIME...MOT...LOC 2045Z 266DEG 32KT 4194 7327

$$

GJM/WASULA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 4:33 PM EDT, 12 minutes earlier.

Area forecast discussion, Jun 9, 4:33 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
433 PM EDT THU JUN 9 2011

.SYNOPSIS...
A COLD FRONT WILL CONTINUE TO MOVE SOUTHWARD FROM THE CAPITAL
DISTRICT THIS EVENING TO SOUTH OF LONG ISLAND BY AROUND MIDNIGHT
...USHERING IN COOLER AND DRIER AIR. THE FRONT WILL THEN STALL
SOUTH OF THE REGION TONIGHT. HIGH TEMPERATURES FRIDAY WILL BE TEN
TO FIFTEEN DEGREES COOLER THAN TODAY. THE FRONTAL BOUNDARY WILL
MOVE BACK OVER THE REGION AS A WARM FRONT LATE FRIDAY OR EARLY
SATURDAY...AND BRING MORE UNSETTLED WEATHER FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
SEVERE THUNDERSTORM WATCH #450 IN EFFECT FOR OUR ENTIRE FORECAST
AREA THROUGH 8 PM THIS EVENING FOR SEVERE THUNDERSTORMS WITH LARGE
HAIL AND DAMAGING WINDS. HAVE DIMINISHING POPS BASED ON PROJECTED
MOVEMENT OF THE LINE OF SHOWERS AND THUNDERSTORMS. POPS DIMINISH
TO CHANCE BY AROUND 6PM AND TO SLIGHT CHANCE BY AROUND MIDNIGHT.
DUE TO LARGE AMOUNT OF RESIDUAL MOISTURE HAVE PUT PATCHY FOG FOR
THE ENTIRE AREA FOR 06Z THRU 10Z. MET/MOS AND MAV/MOS ARE IN
FAIRLY GOOD AGREEMENT FOR OVERNIGHT LOWS...HAVE GONE WITH A
BLEND OF THE TWO.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
HPC AND MODELS SUGGEST THE FRONTAL BOUNDARY WILL REMAIN SOUTH OF
THE REGION THROUGH LATE FRIDAY EVENING OR EARLY SATURDAY MORNING
...THEN SLOWLY MOVE BACK ACROSS THE REGION AS A WARM FRONT. PWAT
VALUES DROP BELOW AN INCH OVER MOST OF THE REGION BY FRIDAY
MORNING...BUT THEN INCREASE TO AROUND 1.5 INCH ALONG OUR SOUTHERN
BORDER BY MIDNIGHT FRIDAY NIGHT AND TO BETWEEN 1.5 AND 1.8 INCH BY
SATURDAY EVENING.  MUCAPE VALUES INCREASE TO AROUND 2500 J/KG TO
THE WEST OF THE CATSKILLS AND MOHAWK VALLEY...WITH THETAE VALUES
APPROACHING 350 DEGREES K. HOWEVER THERE ARE SOME INDICATIONS THAT
THE WORST OF THE TROPICAL TYPE AIR MASS WILL REMAIN WEST OF THE
REGION...WITH HINTS OF A SOUTHEASTERLY LOW LEVEL FLOW OFF THE
OCEAN INTO THE REGION. THIS WOULD RESULT IN SOMEWHAT COOLER
TEMPERATURES AT THE LOWEST LEVELS...AND THUS A SOMEWHAT MORE
STABLE AIR MASS OVER THE REGION. THE DOWNSIDE COULD BE A LOW
OVERCAST ACROSS MUCH OF THE REGION...ESPECIALLY SOUTH AND EAST
...FOR MUCH OF THE WEEKEND.

ON SATURDAY...A SURFACE LOW MOVES FROM LOWER MICHIGAN ACROSS
LAKE HURON AND INTO SOUTHERN CANADA TO THE VICINITY OF OTTAWA
BY 12Z SUNDAY.  THIS WILL RESULT IN A FLOW OF WARM AND HUMID
AIR ALOFT OVER THE COOLER AIR NEAR THE SURFACE...AND RESULT IN
AN INCREASING CHANCE OF SHOWERS OVER THE REGION SATURDAY EVENING
AND NIGHT. AT THIS POINT HAVE OPTED FOR LIKELY POPS WITH JUST
A CHANCE OF EMBEDDED TSTORMS.  HAVE GONE FOR A 50/50 BLEND OF
THE MAV/MOS AND MET/MOS WITH SOME MINOR ADJUSTMENTS FOR HIGH
AND LOW TEMPS THROUGH THE PERIOD AND MOSTLY USED HPC QPFS.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
MOS GUIDANCE.  AN OCCLUDED FRONT PASSES THROUGH EASTERN NEW YORK AND
WESTERN NEW ENGLAND AT THE START OF THE PERIOD.  WHILE WE BEGIN WITH
SHOWERS AND POSSIBLY A RUMBLE OF THUNDER OR TWO...CONDITIONS
GRADUALLY IMPROVE.  MONDAY THROUGH WEDNESDAY WILL BE GENERALLY
DRY...AS HIGH PRESSURE SETTLES IN FROM THE NORTH CENTRAL STATES.  BY
WEDNESDAY...THE HIGH WILL BE SITUATED DIRECTLY OVER OUR FORECAST
AREA.  BUT ON THURSDAY...IT TRANSLATES FURTHER EAST AS ANOTHER
SYSTEM APPROACHES FROM THE WEST.  THIS WILL BRING US OUR NEXT CHANCE
RAIN OR SHOWERS AND THUNDERSTORMS...FROM WEDNESDAY NIGHT ON.

HIGHS WILL BE IN MOSTLY THE 70S SUNDAY...WITH SOME UPPER 60S IN THE
HIGHEST MOUNTAIN AREAS...AND LOWER 80S IN THE MID-HUDSON VALLEY.
MONDAY WILL BE A FEW DEGREES COOLER...WITH TUESDAY BEING MUCH LIKE
SUNDAY.  THE HIGH PRESSURE WILL HELP KEEP HIGH TEMPERATURES DOWN IN
THE UPPER 60S TO MID 70S RANGE FOR WEDNESDAY AND THURSDAY.
OVERNIGHT LOWS WILL BE PRETTY CONSISTENTLY IN THE 40S AND 50S...WITH
THE COOLER TEMPERATURES PRETTY MUCH LIMITED TO THE HIGHER ELEVATIONS.

&&

.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
THUNDERSTORMS HAVE DEVELOPED AND SHOULD AFFECT KGFL AND KALB BY
1900Z AND KPOU BY 2000Z. ONE HOUR GROUP FOR THUNDER 19-20Z AT KGFL
AND TEMPO GROUPS FOR THIS AFTERNOON KALB AND KPOU...AND CLOSELY
MONITOR TRENDS. IN BETWEEN THUNDERSTORMS...MAINLY VFR CONDITIONS
WITH SOME LIMITS IN VISIBILITY DUE TO HAZE.

COLD FROPA TAKES PLACE THIS EVENING WITH A WIND SHIFT TOWARD THE
NORTHWEST WITH A BROKEN LOW/MID DECK EXPECTED. AT THIS TIME...SEEMS
MVFR CONDITIONS ARE POSSIBLE FROM THIS CLOUD DECK AND SOME MORNING
FOG.

OUTLOOK...
FRI-FRI NT...VFR. NO SIG WX.
SAT-MON...VFR/MVFR. CHC -SHRA/-TSRA.
TUE...VFR. NO SIG WX
.

&&

.FIRE WEATHER...
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WERE OCCURRING ACROSS THE
REGION THIS AFTERNOON AS A COLD FRONT SLOWLY DROPS SOUTHEAST ACROSS
THE REGION. HUMIDITY VALUES WERE QUITE HIGH TODAY...ESPECIALLY
CONSIDERING THE TEMPERATURES...MOSTLY IN THE 50 TO 60 PERCENT
RANGE. HUMIDITY VALUES WILL RECOVER TO AROUND 100 PERCENT TONIGHT
AND SOME FOG AND/OR DEW MAY BE EXPECTED WHERE SKIES CLEAR. WITH A
DRIER AIR MASS MOVING IN FRIDAY LOOK FOR MIDDAY HUMIDITY VALUES
MOSTLY AROUND 50 PERCENT...A BIT DRIER NORTH THAN SOUTH. AGAIN
HUMIDITY VALUES WILL INCREASE TO NEAR 100 PERCENT FRIDAY NIGHT...
AND WILL BE AROUND 70 PERCENT SATURDAY.

WINDS WILL VEER AROUND TO THE WEST BY EARLY EVENING FOLLOWING THE
FRONTAL PASSAGE AND DIMINISH TO LESS THAN 5 MPH DURING THE NIGHT.
THEY WILL BE NORTHERLY 5 TO 10 MPH FRIDAY...GRADUALLY VEERING
TO THE NORTHEAST BY EVENING.

&&

.HYDROLOGY...
LOCALLY HEAVY RAINFALL IS POSSIBLE THIS AFTERNOON AND EARLY THIS
EVENING WITH SHOWERS AND THUNDERSTORMS...WHICH MAY CAUSE PONDING
OF WATER ON ROADS AND PARKING AREAS AND RAPID RISES TO NEAR
BANKFULL ON SMALL STREAMS IN THE HEAVY RAIN AREAS. THE SHOWERS
WILL HAVE LESS OF AN EFFECT ON LARGER STREAMS AND ONLY SLIGHTLY
EFFECT THE FLOWS OF LARGER RIVERS.

THE WEATHER SHOULD BE RELATIVELY DRY TONIGHT THROUGH MOST OF
FRIDAY NIGHT...BEFORE RAIN SPREADS INTO THE REGION AHEAD OF
THE NEXT SYSTEM. RAINFALL THROUGH MONDAY MORNING WILL LIKELY
AMOUNT TO AROUND AN INCH AND SOME AREAS MAY GET OVER TWO INCHES
WITH THE HEAVIEST AMOUNTS LIKELY SATURDAY AFTERNOON. HOWEVER
A GOOD PORTION OF THIS RAIN SHOULD SOAK INTO THE GROUND SO
ONLY MODEST RESPONSES ARE LIKELY TO OCCUR ON RIVERS AND STREAMS.

FLOODING CONTINUES ON LAKE CHAMPLAIN. PLEASE REFER TO STATEMENTS
FROM OUR OFFICE IN BURLINGTON VT FOR DETAILS.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...RCK
NEAR TERM...RCK
SHORT TERM...RCK
LONG TERM...ELH
AVIATION...SND
FIRE WEATHER...RCK
HYDROLOGY...RCK
Hazardous weather outlook, Jun 9, 12:18 PM EDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
1218 PM EDT THU JUN 9 2011

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-101200-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
1218 PM EDT THU JUN 9 2011

...SEVERE THUNDERSTORM WATCH 450 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SEVERE THUNDERSTORMS ARE LILELY ACROSS THE AREA TODAY AHEAD OF A COLD
FRONT MOVING THROUGH THE GREAT LAKES. THESE STORMS HAVE THE
POTENTIAL TO PRODUCE VERY LARGE HAIL IN EXCESS OF TWO INCHES IN
DIAMETER AND DAMAGING WINDS IN EXCESS OF 58 MPH.

THUNDERSTORMS WILL GENERALLY TRACK TO THE EAST-SOUTHEAST BETWEEN
30 AND 40 MPH. THUNDERSTORMS WILL DECREASE IN COVERAGE AND
INTENSITY FROM NORTHWEST TO SOUTHEAST LATER THIS EVENING AS THE
COLD FRONT PASSES THROUGH THE REGION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS BEEN REQUESTED FOR THE FOLLOWING
COUNTIES...HAMILTON...HERKIMER...FULTON...MONTGOMERY...
SCHENECTADY...ALBANY...SCHOHARIE...RENSSELAER...WASHINGTON...
SARATOGA...WARREN...GREENE...COLUMBIA...ULSTER...DUTCHESS...
BERKSHIRE...LITCHFIELD...BENNINGTON...AND WINDHAM COUNTIES.

In the hours before

Local storm report, Jun 9, 4:27 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
427 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     HAIL             WAPPINGERS FALLS        41.60N 73.92W
06/09/2011  E1.00 INCH       DUTCHESS           NY   PUBLIC

&&

VKOLECI
Local storm report, Jun 9, 4:28 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
428 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     HAIL             BEACON                  41.50N 73.97W
06/09/2011  E1.50 INCH       DUTCHESS           NY   PUBLIC

&&

VKOLECI
Local storm report, Jun 9, 4:31 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
431 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     HAIL             HOPEWELL JUNCTION       41.59N 73.80W
06/09/2011  E1.75 INCH       DUTCHESS           NY   PUBLIC

&&

VKOLECI
Local storm report, Jun 9, 4:32 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
432 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     TSTM WND DMG     WINGDALE                41.65N 73.56W
06/09/2011                   DUTCHESS           NY   PUBLIC

            TREES AND WIRES DOWN

&&

VKOLECI
Local storm report, Jun 9, 4:35 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
435 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     HAIL             WINSTED                 41.93N 73.07W
06/09/2011  E1.50 INCH       LITCHFIELD         CT   PUBLIC

&&

VKOLECI
Local storm report, Jun 9, 4:44 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
444 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     HAIL             HOPEWELL JUNCTION       41.59N 73.80W
06/09/2011  E1.00 INCH       DUTCHESS           NY   PUBLIC

&&

VKOLECI

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:07 PM EDTSevere Thunderstorm WarningALYNorthwest Hills Planning Region38 min
Jun 8, 8:28 PM EDTSevere Thunderstorm WarningALYNorthwest Hills Planning Region62 min
Jun 8, 9:07 PM EDTSevere Thunderstorm WarningALYNorthwest Hills Planning Region53 min
Jun 8, 9:30 PM EDTSevere Thunderstorm WarningALYNorthwest Hills Planning Region49 min
Jun 9, 12:58 AM EDTSevere Thunderstorm WarningALYNorthwest Hills Planning Region62 min
Jun 9, 1:50 AM EDTSpecial Weather StatementALY25 min
Jun 9, 9:10 AM EDTSpecial Weather StatementALY50 min
Jun 9, 9:13 AM EDTSevere Thunderstorm WarningALYNorthwest Hills Planning Region62 min
Jun 9, 3:54 PM EDTSevere Thunderstorm WarningALYNorthwest Hills Planning Region51 min
Jun 9, 4:27 PM EDTSevere Thunderstorm WarningALYNorthwest Hills Planning Region63 min
Jun 9, 4:46 PM EDTAreal Flood AdvisoryALYNorthwest Hills Planning Region2 hr

Nearby

Severe Thunderstorm Warnings in Connecticut, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.